# SDR ASAA1058693

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 17,131 hours, 5,043 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC13861
- Condition: Failed
- Location: Apu
- Part time: 5,144 hours, 3,444 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGKT W/2 START ATTEMPTS AND QRH CHECK LIST.  FAULT CODE 49 41011 FCU RESOLVER.  MAINT CODE 49 31175 FUEL FLOW DOES NOT MATCH SCHEDULE.  REPLACED FCU ON APU.  OPS CHECK/LEAK CHECK GOOD.  REF MM 49 31 11.  NO FAULTS FOUND.
